Skip to content

    Announcements

    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place: https://messageboards.webmd.com/

    Your new WebMD Message Boards are now open!

    Making the move is as easy as 1-2-3.
    1. Head over to this page: https://messageboards.webmd.com/health-conditions/f/hepatitis-c/

    2. Choose the tag from the drop-down menu that clicks most with you (and add it to any posts you create so others can easily find and sort through posts)

    3. Start posting

    Have questions? Email us anytime at CommunityManagement@webmd.net

    nausea
    avatar
    more2c posted:
    will hepc begin to cause nausea, vomiting? I don't know if I have something else going on (that's what I'm thinking) on or what. I have been taking nexium for years for heartburn and has always done well for me. Lately I have been having bad pain at top of stomach, below sternum. Have been having nausea and thrown up 3 times over the last 2 weeks. I know that doesn't sound like a lot but is abnormal for me. Anyone else have problems like that?
     
    avatar
    oldtiff47 responded:
    WHEN IN DOUBT AS TO WHAT IS GOING ON TALK TO YOUR MD. BE SURE MD KNOWS ALL MEDS YOU ARE TAKING...

    TIFF
    DON'T TAKE YOUR ORGANS TO HEAVEN...HEAVEN KNOWS WE NEED THEM HERE !!


    Helpful Tips

    Knowing your vitamins
    As many of you have heard pro-biotics are extremely important to good intestinal health. As is Zinc. I think that it is really important to ... More
    Was this Helpful?
    2 of 2 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.